# SDR SWAA2025062075339

- Difficulty date: May 26, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED INTERCOSTAL CRACKED AT BS295.5 STR16L; WL216.   REMOVED AND REPLACED INTERCOSTAL BS 294-BS 303 S16L WL216  PER SRM 51-40-02 AND DWG 141A8180 REV: C.  REJECT CORRECTIVE ACTION,  TOO SHORT HI LOCK ON INTERCOSTAL BS295.5 STR16L; WL216.  REMOVED AND REPLACED 1EA FASTENER FROM INTERCOSTAL BS295.5 STR16L; WL216 IAW SRM 51-40-02-0G-0 AND DWG#141A8180 REV: C.
